Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Equisum matrices and their permanence


Authors: Philip J. Davis and Igor Najfeld
Journal: Quart. Appl. Math. 58 (2000), 151-169
MSC: Primary 15A57; Secondary 15A23
DOI: https://doi.org/10.1090/qam/1739042
MathSciNet review: MR1739042
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a square equisum matrix, all row and column sums are equal. In a rectangular equisum matrix, the common row sum is a rational multiple of the common column sum. This paper explores properties of equisum matrices, in particular, the preservation of the equisum condition under a variety of linear, nonlinear and pattern-maintaining transformations. A principal tool employed is a representation via the Fourier matrix or the circulant projectors associated with it.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 15A57, 15A23

Retrieve articles in all journals with MSC: 15A57, 15A23


Additional Information

DOI: https://doi.org/10.1090/qam/1739042
Article copyright: © Copyright 2000 American Mathematical Society

American Mathematical Society